I recently started taking Lorazepam occasionally to help me sleep. I am experiencing blackouts (similar to those caused by drinking too much alcohol) for two days after I take one(1 mg). Is this normal?
Does lorazepam cause blackouts?
Question posted by JulieEGara21 on 24 Oct 2018
Last updated on 26 January 2020 by Keenbotfunkbot
That's wild that your experiencing black outs at just 1mg and for 2 days! Wow. Are you taking any meds that would interact with the ativan? Or drinking at all? The only thing I can think of as to why 1mg causes you to blackout is mixing meds or maybe your body just converts differently and it's too much for your body to handle.
Yes my friend It can, I was put on Lunesta which basically the same as any benzodiazepine medication.
I slept walked for a few nights where I went to sleep but awoke unknown to me because I found juice or such on the counter. I monitored it but that quickly stopped and I also became immune to it too.
- Lorazepam uses and safety info
- Lorazepam information for Healthcare Professionals (includes dosage details)
- Side effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.